Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Which is the most common type of diabetes?

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Fri, 30 Oct 2015 in General Health
Question: Pls explain to me the difference btw type and type diabetees and which one is common here in africa????
doctor
Answered by Dr. Muhammad Hanif 28 minutes later
Brief Answer:
Type II is more common in XXXXXXX

Detailed Answer:
Dr. Hanif warmly Welcomes you to my virtual clinic HCM!
I have carefully worked through your case, and can realize your health worries. Being your physician, I will take care all of your medical concerns today and will put my best efforts to get you out of this situation.

There are many types of diabetes.


Diabetes Mellitus:-
Bronze Diabetes:-
Gestational Diabetes:-



You seem to be more concerned about the Diabetes Mellitus D.M. (the very commonly known as the diabetes).

It has two types:-


1. Type I:
It is also called Juvenile D.M OR the Insulin dependant DM.
It is more commonly a disease of the children.
There is no insulin production in the body and they need a must have insulin injectable as medication to control their disease.
There are more complication associated with it as Low glucose levels very often leading to coma, ketoacidosis a disease complication in which patient may go into coma too.


2. Type II DM:-
It is Adult Onset or Non Insulin Dependant D.M.
There is some insulin production but the receptors of the insulin in body are non-responsive and there is problem with increased blood glucose levels. It has little complication like ketoacidosis and low glucose levels at times. But it has its own profile of complications.


In diabetes there is a lot of glucose in blood but body is unable to use that so it gets accumulated in places and organs in body causing issues like more thirst; more hunger; more urine output especially at night.


In XXXXXXX Type II diabetes mellitus is more common.

Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns or doubts. I will be more than happy to get back to you in no time. If satisfied here, please give a generous five star rating to help us assist our patients in a better way; and, please don't forget to 'Close This Discussion'.
For any disease you have, a timely follow-up after sometime regarding the treatment efficacy and to see if there is any need to change the treatment options is very necessary. So keep a follow up to see how you doing (Write down my name in the start of your question always & I will be with you sooner).


Regards!
DR. XXXXXXX HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Muhammad Hanif 23 hours later
Dr Moh. Thank u for response. I attached here with my recent medical check for your review and advise. Am currently taking trajenta, actos and gluchopage. Am type 2 diabetic. I have been on these drugs for a year now...
doctor
Answered by Dr. Muhammad Hanif 3 hours later
Brief Answer:
Interpretation to your Lab-Work is discussed below in detail!!!

Detailed Answer:
Mr. XXXX!

Welcome back with a follow up query. I appreciate the efforts you put to upload all the laboratory reports here in a follow up. I have thoroughly observed all the details in the reports and the medicines you are taking.



I want to add the noteworthy points here, taking from the reports only those issues which needs attention.



Your blood sugar level is very good under control with the medications you are taking for the last year. No need to worry on the diabetes. Just keep taking care of your diet and take the medicines on time.


Your Vitamin D levels are low and you need to cover the deficiency naturally. Daily for 15 minutes go out in direct sunlight with some precautions:
Wear sunglasses.
Take drinking water with you.
Apply sunscreen lotion to the sun-exposed areas.
It will help your body make sufficient vitamin D to fulfill the needs. After 3-4 weeks go to the laboratory and get yourself tested for Vitamin D3 and Vitamin B12 and upload the reports through the link given below. I will compare the new levels and let you know how you doing and weather or not there is a need for supplemental Vitamins.


You need to start physical activity. Your lipid profile isn't perfect. If you start Jogging today, you will save yourself from extra intake of cholesterol medications.



Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns or doubts. I will be more than happy to get back to you in no time. If satisfied here, please give a generous five star rating to help us assist our patients in a better way; and, please don't forget to 'Close This Discussion'.
For any disease you have, a timely follow-up after sometime regarding the treatment efficacy and to see if there is any need to change the treatment options is very necessary. So keep a follow up to see how you doing (Write down my name in the start of your question always & I will be with you sooner).


Regards!
DR. XXXXXXX HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Muhammad Hanif 44 hours later
Dear dr XXXXXXX Thank u very much for ur professional respons I find them very important and informative. Regarding the vitamin d I will start as u advised immediately. For d cholesterol am on Crestor 5mg for 90 days what do u think or what is ur advise??????
doctor
Answered by Dr. Muhammad Hanif 1 hour later
Brief Answer:
Crestor is good to lower your cholesterol. Start physical activity too.

Detailed Answer:
Dr. Hanif Welcomes you back to my virtual clinic HCM!


The medical reports you uploaded in the last message doesn't show the dates. I am unable to know when did you went for these cholesterol reports. What I know is that you are taking Crestor for 90 days from now, but I don't know what was your cholesterol status before the start of Crestor and whether has it affected any improvement in your cholesterol levels or not.


Diagnostic blood work needed:-
You should go for a fresh Fasting Lipid Level laboratory test after almost 3 weeks and upload that report too, to see how is your medication working for you and whether you need some alteration in the treatment regimen or not.



Lifestyle modification is the key:-
I suggest you to keep a strict control of your diet intake and start a proper and regular physical activity so that you may get a tight control on your lipids. High Cholesterol is not good for your heart and blood vessels.


Precautions needed to be observed:
Avoid smoking and alcohol. It will increase the heart lung and blood vessel damage manyfold.
Olive oil, Canola oil is good for the cooking.
Avoid as much as you can from the oil even in cooking regular foods. Use non-stick utensils and you will need much less oil to cook food.
No beverages, added sugars and salts.
No fried, spicy and junk foods.
Take more vegetables, salads and fruits and take a plenty of water.
Avoid caffeinated drinks, energy drinks and chocolates.



I appreciate that you will do for your Vit. D as advised. Thanks for your kind words and I am always here to help you for any health issue you have. Just write down my name in the start of your any question in future too at this forum, showing that you need answer from me and I will come back to you in no time.
Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns or doubts. I will be more than happy to get back to you in no time. If satisfied here, please give a generous five star rating to help us assist our patients in a better way; and, please don't forget to 'Close This Discussion'.



Regards!
DR. XXXXXXX HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Coma

doctor1 MD

MY GRANDAUGHTER HAS BEEN A VEG STATE SINCE AUG .SHE HAD ADRUG OVERDOSE. HER HEART STOPPED 2 TIMES IN THE HOSPITAL DOCTORS BROUGHT HER BACK. THEY...

doctor1 MD

I have a family member who was placed in a drug induced coma on 12/27/11 for refractory status epilepticus. The drugs were stopped around 1/5/12...

doctor1 MD

A friends mother was having shoulder surgery when something happened and they stopped the surgery. She was put in icu and told the family she was...

doctor1 MD

My father in law is 61 never had any health problems before in December he complained he was not feeling well.he vomited blood and been already...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

My sister is 67 and is in hospice care. She is unconscious and has not eaten or drank for nine days . Today I was told she has pneumonia , her...

doctor1 MD

My son is 46, alcoholic, is now visibally shaking feels poor all over ?